Javascript must be enabled for the correct page display

Het districtenstelsel : enkele rekensommetjes

Dolman, D. (1967) Het districtenstelsel : enkele rekensommetjes. [Journal article]

Full text not available from this repository.
Party: PvdA
Language: Dutch
Affiliated organisations: WBS
Journal (name): Socialisme en Democratie
Volume: 24
Issue: 4
Page Range: pp. 274-279
Date Deposited: 21 Oct 2016 10:22
Last Modified: 21 Oct 2016 10:22
URI: http://dnpprepo.ub.rug.nl/id/eprint/6805

Actions (login required)

View Item View Item